Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 564930, 14 pages
http://dx.doi.org/10.1155/2011/564930
Research Article

Bifurcation of Gradient Mappings Possessing the Palais-Smale Condition

Energy Edge Pty Ltd., P.O. Box 10755, Brisbane, QLD 4000, Australia

Received 30 December 2010; Revised 28 February 2011; Accepted 4 March 2011

Academic Editor: Marco Squassina

Copyright © 2011 Elliot Tonkes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elliot Tonkes, “Bifurcation of Gradient Mappings Possessing the Palais-Smale Condition,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 564930, 14 pages, 2011. https://doi.org/10.1155/2011/564930.